Next Article in Journal
Rational and Semi-Rational Solutions to the (2 + 1)-Dimensional Maccari System
Previous Article in Journal
Solving Fractional Volterra–Fredholm Integro-Differential Equations via A** Iteration Method
Previous Article in Special Issue
Local and Global Stability of Certain Mixed Monotone Fractional Second Order Difference Equation with Quadratic Terms
 
 

Order Article Reprints

Journal: Axioms, 2022
Volume: 11
Number: 471

Article: Controllability Results for First Order Impulsive Fuzzy Differential Systems
Authors: by Rui Liu, Michal Fečkan, Donal O’Regan and Jinrong Wang
Link: https://www.mdpi.com/2075-1680/11/9/471

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop